# SDR YENA20100904122

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 12,596 hours, 7,676 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005120251
- Condition: Failed
- Location: Nr 2
- Part time: 12,596 hours, 7,676 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 607 PWM-JFK, CREW DECLARED EMERGENCY DUE TO DURING DESCENT APPROX 10000FT RECEIVED EMERGENCY CALL FROM THE CABIN, SMOKE IN COCKPIT/CABIN PERFORMED MEMORY ITEMS FOR SMOKE AND STARTED SMOKE CHECKLIST/WITH THE BLEEDS OFF AND CABIN DUMPED SMOKE DISSIPATED.  LANDED NO PROBLEMS.  ACCOMPLISHED FIM TASK 21-20-00-810-801A FOR SMOKE AND ABNORMAL SMELL IN CABIN FOUND NR 2 ACM FAILED.  REMOVED AND REPLACED NR 2 ACM.  OPS CHECK NORMAL.
